# SDR AALA20110713TUL09

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS LONGERON 2 LEFT CRACKED AFT OF STATION 1418.  INSTALLED LONGERON SPLICE PER SRM 53-02 FIGURE 18 SHEET 2 AND EA MD53-017911 REVISION B DATED 7/13/2011.
